MAUDE Adverse Event Report: Roche Diagnostics cobas 6000 e601 module; IMMUNOCHEMISTRY ANALYZER

Roche Diagnostics cobas 6000 e601 module; IMMUNOCHEMISTRY ANALYZER
Model Number e601
Medical Device Problem Codes High Test Results (2457); Non Reproducible Results (4029)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/29/2026
Type of Reportable Event Malfunction
Event or Problem Description
The initial reporter received questionable elecsys anti-tg assay results for two patient samples tested on the cobas 6000 e601 module.Patient sample 1 the initial analysis of the patient sample yielded 282.8 iu/ml.The first repeat analysis yielded 20.63 iu/ml.The second repeat analysis yielded 16.85 iu/ml.Patient sample 2 the initial analysis of the patient sample yielded 463.3 iu/ml.The first repeat analysis yielded 18.9 iu/ml.The second repeat analysis yielded 21.5 iu/ml.The repeat results aligned with the patients' expected values.
 
Additional Manufacturer Narrative
The elecsys anti-tg reagent lot number is 87796701, with an expiration date of 31-aug-2026.The field service engineer (fse) inspected the module and identified the ethylene propylene diene monomer (epdm) packing as the cause of the event.The fse replaced this part and verified the module's performance.The investigation determined that a component failure (epdm packing) had caused the event.The investigation determined that the service actions resolved the issue.

Brand Name
cobas 6000 e601 module
Common Device Name
IMMUNOCHEMISTRY ANALYZER
Manufacturer (Section D)
Roche Diagnostics
9115 hague road
indianapolis IN 46250 -045
Manufacturer (Section G)
Hitachi High Tech Corp.
882 ichige hitachinaka
ibaraki 312-8 504
JA   312-8504
Manufacturer Contact
natalie catton
9115 hague road
indianapolis, IN 46250
MDR Report Key50865646
Report Number1823260-2026-03897
Device Sequence Number21188476
Product Code JJE
UDI-Device Identifier04015630924714
UDI-Public04015630924714
Combination Product (Y/N)N
Initial Reporter CountryGR
PMA/510(K) Number
K060373
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Y
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 09/23/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Numbere601
Device Catalogue Number04745922001
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Initial Date Received by Manufacturer 08/31/2026
Initial Report FDA Received Date09/23/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown